# SDR 2015FA0000098

- Difficulty date: February 20, 2015
- Submitted: March 19, 2015
- Operation: General aviation
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Housing
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STRIP OF ENGINE, IT WAS NOTED THE FRONT BEARING HOUSING HAD 2 CRACKS IN THE REAR PANEL.
